메뉴 건너뛰기




Volumn 2005, Issue 2, 2005, Pages 89-105

Existence and infinitely many solutions for an abstract class of hemivariational inequalities

Author keywords

[No Author keywords available]

Indexed keywords


EID: 33645067913     PISSN: 10255834     EISSN: 1029242X     Source Type: Journal    
DOI: 10.1155/JIA.2005.89     Document Type: Article
Times cited : (14)

References (22)
  • 1
    • 0001594538 scopus 로고
    • Infinitely many solutions of a symmetric Dirichlet problem
    • T. Bartsch, Infinitely many solutions of a symmetric Dirichlet problem, Nonlinear Anal. 20 (1993), no. 10, 1205-1216.
    • (1993) Nonlinear Anal. , vol.20 , Issue.10 , pp. 1205-1216
    • Bartsch, T.1
  • 3
    • 0000958868 scopus 로고
    • Infinitely many nonradial solutions of a Euclidean scalar field equation
    • T. Bartsch and M. Willem, Infinitely many nonradial solutions of a Euclidean scalar field equation, J. Funct. Anal. 117 (1993), no. 2, 447-460.
    • (1993) J. Funct. Anal. , vol.117 , Issue.2 , pp. 447-460
    • Bartsch, T.1    Willem, M.2
  • 4
    • 21344477149 scopus 로고
    • N
    • N, Arch. Rational Mech. Anal. 124 (1993), no. 3, 261-276.
    • (1993) Arch. Rational Mech. Anal. , vol.124 , Issue.3 , pp. 261-276
  • 5
    • 0000993645 scopus 로고
    • Variational methods for nondifferentiable functionals and their applications to partial differential equations
    • K. C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl. 80 (1981), no. 1, 102-129.
    • (1981) J. Math. Anal. Appl. , vol.80 , Issue.1 , pp. 102-129
    • Chang, K.C.1
  • 8
    • 17244372727 scopus 로고
    • Introduction à la théorie des points critiques et applications aux problèmes elliptiques
    • Springer, Paris
    • O. Kavian, Introduction à la théorie des points critiques et applications aux problèmes elliptiques, Mathématiques & Applications (Berlin), vol. 13, Springer, Paris, 1993.
    • (1993) Mathématiques & Applications (Berlin) , vol.13
    • Kavian, O.1
  • 9
    • 85009868760 scopus 로고    scopus 로고
    • Nonsmooth critical point theory and nonlinear elliptic equations at resonance
    • N. C. Kourogenis and N. S. Papageorgiou, Nonsmooth critical point theory and nonlinear elliptic equations at resonance, Kodai Math. J. 23 (2000), no. 1, 108-135.
    • (2000) Kodai Math. J. , vol.23 , Issue.1 , pp. 108-135
    • Kourogenis, N.C.1    Papageorgiou, N.S.2
  • 10
    • 3042609011 scopus 로고
    • Some remarks on the Lusternik-Schnirelman method for nondifferentiable functionals invariant with respect to a finite group action
    • W. Krawcewicz and W. Marzantowicz, Some remarks on the Lusternik-Schnirelman method for nondifferentiable functionals invariant with respect to a finite group action, Rocky Mountain J. Math. 20 (1990), no. 4, 1041-1049.
    • (1990) Rocky Mountain J. Math. , vol.20 , Issue.4 , pp. 1041-1049
    • Krawcewicz, W.1    Marzantowicz, W.2
  • 11
    • 18744371981 scopus 로고    scopus 로고
    • Infinitely many radial and non-radial solutions for a class of hemivariational inequalities
    • to appear
    • A. Kristály, Infinitely many radial and non-radial solutions for a class of hemivariational inequalities, to appear in Rocky Mountain J. Math.
    • Rocky Mountain J. Math
    • Kristály, A.1
  • 12
    • 18944404945 scopus 로고    scopus 로고
    • A minimax principle with a general Palais-Smale condition
    • A. Kristály, V. V. Motreanu, and Cs. Varga, A minimax principle with a general Palais-Smale condition, Commun. Appl. Anal. 9 (2005), 285-298.
    • (2005) Commun. Appl. Anal. , vol.9 , pp. 285-298
    • Kristály, A.1    Motreanu, V.V.2    Varga, Cs.3
  • 13
    • 0000296501 scopus 로고
    • Symétrie et compacité dans les espaces de Sobolev
    • French
    • P.-L. Lions, Symétrie et compacité dans les espaces de Sobolev, J. Funct. Anal. 49 (1982), no. 3, 315-334 (French).
    • (1982) Commun. Appl. Anal. , vol.49 , Issue.3 , pp. 315-334
    • Lions, P.-L.1
  • 14
    • 0004228485 scopus 로고    scopus 로고
    • Minimax theorems and qualitative properties of the solutions of hemivariational inequalities
    • Kluwer Academic Publishers, Dordrecht
    • D. Motreanu and P. D. Panagiotopoulos, Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities, Nonconvex Optimization and Its Applications, vol. 29, Kluwer Academic Publishers, Dordrecht, 1999.
    • (1999) Nonconvex Optimization and Its Applications , vol.29
    • Motreanu, D.1    Panagiotopoulos, P.D.2
  • 15
    • 3042659437 scopus 로고    scopus 로고
    • A nonsmooth equivariant minimax principle
    • D. Motreanu and Cs. Varga, A nonsmooth equivariant minimax principle, Commun. Appl. Anal. 3 (1999), no. 1, 115-130.
    • (1999) Commun. Appl. Anal. , vol.3 , Issue.1 , pp. 115-130
    • Motreanu, D.1    Varga, Cs.2
  • 16
    • 0002783768 scopus 로고
    • The principle of symmetric criticality
    • R. S. Palais, The principle of symmetric criticality, Comm. Math. Phys. 69 (1979), no. 1, 19-30.
    • (1979) Comm. Math. Phys. , vol.69 , Issue.1 , pp. 19-30
    • Palais, R.S.1
  • 18
  • 19
    • 0001901435 scopus 로고
    • Minimax methods in critical point theory with applications to differential equations
    • American Mathematical Society, Rhode Island
    • P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics, vol. 65, American Mathematical Society, Rhode Island, 1986.
    • (1986) CBMS Regional Conference Series in Mathematics , vol.65
    • Rabinowitz, P.H.1
  • 20
    • 0000540347 scopus 로고
    • Existence of solitary waves in higher dimensions
    • W. A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977), no. 2, 149-162.
    • (1977) Comm. Math. Phys. , vol.55 , Issue.2 , pp. 149-162
    • Strauss, W.A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.